Volume 12, issue 4 (2008)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 4, 1807–2438
Issue 3, 1257–1806
Issue 2, 629–1255
Issue 1, 1–627

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Subscriptions
Author Index
To Appear
Contacts
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Closed quasi-Fuchsian surfaces in hyperbolic knot complements

Joseph D Masters and Xingru Zhang

Geometry & Topology 12 (2008) 2095–2171
Abstract

We show that every hyperbolic knot complement contains a closed quasi-Fuchsian surface.

Keywords
hyperbolic manifold, quasi-Fuchsian surface, $\pi_1$–injective surface
Mathematical Subject Classification 2000
Primary: 57N35
Secondary: 57M25
References
Publication
Received: 28 March 2007
Revised: 1 February 2008
Accepted: 26 March 2008
Published: 8 August 2008
Proposed: Dave Gabai
Seconded: Jean-Pierre Otal, Walter Neumann
Authors
Joseph D Masters
Mathematics Department
SUNY at Buffalo
Buffalo
NY 14290
USA
Xingru Zhang
Mathematics Department
SUNY at Buffalo
Buffalo
NY 14290
USA